# SDR TRBA2011047

- Difficulty date: May 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 20,924 hours, 24,754 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO LEAVING GATE, ELEC SMOKE WARNING CAME ON, CAP, CREW DID NOT SMELL SMOKE.  COMPLETED REQ PRO'S.  REMOVED AND REPLACED ELECTRONICS RACK SMOKE DETECTOR IAW JIC MM 26-15-21. OPS CHECKED GOOD AT THIS TIME.
